Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bright spot in right eye, seeing objects smaller from that eye. Taking humiria. History of RA. Causes for bright spot in eyes?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
age 41
wt 365
i have RA AND TAKE Humiria

I have noticed a bright spot in my right eye. like you would get right after a flash photo.
i went to the eye doctor and he really couldn't find anything.
Now i also notice that everything i see from that eye is smaller.
for example the left eye will see a font size of 12 and the right eye will see a font size of 10
Posted Mon, 16 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Hema Yadav 2 hours later

Thanks for posting your query.

Your symptoms are suggestive of a neurophthalmic problem called hemi micropsia where the images seen by one of the eyes is smaller than the other. It can be due to a significant cause like optic neuritis, retinal problems or cerebrovascular events like localised brain ischemia, infarct or haemorrhage or less likely migraine attack

So I would advise you to please consult a neurologist or neurosurgeon and get a scan either CT or MRI as per the doctors’ advice.

Also, I would like to inform you that there are few cases reported of such neurological problems in patients taking the medicine Humira which is a TNF inhibitor and has side effects like starting or worsening of pre-existing neurological demyelinating disorders.

So please consult your doctor as soon as feasible and discuss the above with him. Even if your symptom may decrease temporarily but it definitely needs confirmation of diagnosis and treatment.

Please do not panic as your situation doesn't warrant an emergency room visit but an early office consultation would be beneficial.

Hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor